# SDR SWAA2023051125549

- Difficulty date: April 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELLS FWD BULKHEAD VAPOR BARRIER CRACKED AT RBL 50' 12' FROM LOWER SECTION<[01] REPAIRED DAMAGED AREA AT RT VAPOR BARRIER AND PAINTED PER B737 SRM 51-70-04-2R-0 AND B737 AMM 51-21-72-370-804;[02] VERIFIED STEP 1
